Yıl 2017, Cilt 5, Sayı 2, Sayfalar 54 - 69 2017-10-15

COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES

SANTOSH KUMAR [1] , TERENTIUS RUGUMISA [2] , M. IMDAD [3]

75 118

In this study, we extend some common fixed points theorems for mappings in metrically convex metric spaces into partial metric spaces. We generalize earlier results by Imdad \textit{et al.} We also provide an illustrative example.

Metrically convex, partial metric space, non-self mapping
  • [1] N. Assad and W. Kirk, Fixed point theorems for set-valued mappings of contractive type, Paci c J. Math. 43 (1972), 553-562.
  • [2] Lj. Gajic and V. Rakocevic, Pair of non-self mappings and common xed points, Appl. Math. Comp. 187 (2007), 999-1006.
  • [3] O. Hadzic, On coincidence points in convex metric spaces, Univ. U. Novom. Sadu, Zb. Rad, Prirod. Mat. Fak. Ser. Mat. 19(2) (1986), 233-240.
  • [4] M. Imdad, L. Khan and D. Sahu, Common xed point theorems for two pairs of non-self mappings, Journal of Applied Mathematics and Computing 21(1) (2006), 269-287.
  • [5] M. Imdad and S. Kumar, Rhoades-type xed-point theorems for a pair of nonself mappings, Computers & Mathematics with Applications 46(5) (2003), 919-927.
  • [6] E. Karapinar, S. Sedghi and N. Shobkolaei, Common xed point of maps in complete partial metric spaces, Annals of the Alexandru Ioan Cuza University - Mathematics 0(0), (2014), 65-78.
  • [7] S. Mathews, Partial metric topology in Papers on General Topology and Applications, Eighth Summer Conference at Queens College. Eds. S. Andima et.al., Annals of the New York Academy of Sciences 728 (1994), 183-197.
  • [8] S. Oltra and O. Valero, Banach's Fixed Point Theorem for Partial Metric Spaces, Rend. Istit. Mat. Univ. Trieste 36 (2004), 17-26.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: SANTOSH KUMAR
E-posta: drsengar2002@gmail.com
Ülke: Tanzania


Yazar: TERENTIUS RUGUMISA
E-posta: rterentius@gmail.com
Ülke: Tanzania


Yazar: M. IMDAD
E-posta: mhimdad@gmail.com
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath343315, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {54 - 69}, doi = {}, title = {COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES}, key = {cite}, author = {RUGUMISA, TERENTIUS and KUMAR, SANTOSH and IMDAD, M.} }
APA KUMAR, S , RUGUMISA, T , IMDAD, M . (2017). COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES. Konuralp Journal of Mathematics, 5 (2), 54-69. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343315
MLA KUMAR, S , RUGUMISA, T , IMDAD, M . "COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES". Konuralp Journal of Mathematics 5 (2017): 54-69 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343315>
Chicago KUMAR, S , RUGUMISA, T , IMDAD, M . "COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES". Konuralp Journal of Mathematics 5 (2017): 54-69
RIS TY - JOUR T1 - COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES AU - SANTOSH KUMAR , TERENTIUS RUGUMISA , M. IMDAD Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 54 EP - 69 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES %A SANTOSH KUMAR , TERENTIUS RUGUMISA , M. IMDAD %T COMMON FIXED POINTS IN METRICALLY CONVEX PARTIAL METRIC SPACES %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U